# SDR QXEA2016022200142

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,786 hours, 18,116 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER LT SIDE SKIN DENTED JUST UNDER TOP HINGE FOR TAIL RUDDER, MARKED. RECEIVED ENGINEERING DOCUMENTATION IAW TASK CARD RD 8/4-35-1240.  C/W ET INSP IAW RD 8/4-55-1240, ISSUE 1, NO DEFECTS NOTED.  RECEIVED HORIZON TASKCARD RD 8/4-55-1240.  COMPLIED WITH HORIZON TASKCARD. RD 8/4-55-1240.  RESTORED FINISH AS NEEDED TO REPAIRED AREA REF SRM 51-25-05, PG 206-207, ITEM (F) 1-4.
